Stability of the Calderón problem in admissible geometries
Caro, P., & Salo, M. (2014). Stability of the Calderón problem in admissible geometries. Inverse Problems and Imaging, 8(4), 939-957. https://doi.org/10.3934/ipi.2014.8.939
Published inInverse Problems and Imaging
© 2014 American Institute of Mathematical Sciences. This is an author's final draft version of an article whose final and definitive form has been published by American Institute of Mathematical Sciences.
In this paper we prove log log type stability estimates for inverse boundary value problems on admissible Riemannian manifolds of dimension n ≥ 3. The stability estimates correspond to the uniqueness results in . These inverse problems arise naturally when studying the anisotropic Calderon problem.